Invertible weighted composition operators on weighted function spaces

R. K. Singh, J. S. Manhas

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)283-294
Number of pages12
JournalAnalysis Mathematica
Volume20
Issue number4
DOIs
Publication statusPublished - Dec 1994

Fingerprint

Weighted Function Spaces
Weighted Composition Operator
Invertible

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

Invertible weighted composition operators on weighted function spaces. / Singh, R. K.; Manhas, J. S.

In: Analysis Mathematica, Vol. 20, No. 4, 12.1994, p. 283-294.

Research output: Contribution to journalArticle

@article{1bb4c3df40254c7bb92acaaa14a61e65,
title = "Invertible weighted composition operators on weighted function spaces",
author = "Singh, {R. K.} and Manhas, {J. S.}",
year = "1994",
month = "12",
doi = "10.1007/BF01904058",
language = "English",
volume = "20",
pages = "283--294",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Invertible weighted composition operators on weighted function spaces

AU - Singh, R. K.

AU - Manhas, J. S.

PY - 1994/12

Y1 - 1994/12

UR - http://www.scopus.com/inward/record.url?scp=27844529968&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27844529968&partnerID=8YFLogxK

U2 - 10.1007/BF01904058

DO - 10.1007/BF01904058

M3 - Article

AN - SCOPUS:27844529968

VL - 20

SP - 283

EP - 294

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 4

ER -